# SDR SWAA113450

- Difficulty date: May 8, 2011
- Submitted: May 23, 2011
- Operation: Air carrier
- Aircraft: N231WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 32499
- Aircraft time: 19,358 hours, 11,324 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Lens
- Part number: 207377
- Condition: Missing
- Location: Cabin
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING SCHEDULED MV1 CHECK FOUND, EEPLS LENS MISSING AT 1ABC.  INSTALLED LENS PER MM.
